# SDR FDEA201809252679

- Difficulty date: September 25, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,950 hours, 39,588 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Part number: 89401
- Part serial: A71
- Condition: Malfunctioned
- Location: N/A
- Stage of operation: AP
- How discovered: C
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  390     27-80  8566     25SEP18  MEM  OPEN  U    "SLAT DISAG" LEVEL 2 ON APPROACH WHEN SELECTING FLAPS 35. NO ROLL NOTED.    COMPLIED W/QRH LANDED WITH FLAPS 22/EXT.   FACT 25SEP18 18:37   MEM                                                      REMOVED AND REPLACED PSEU RE 31-71-01-02. OPS CHECK GOOD OK FOR SERICE
